Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 10 (2005), paper no. 15, 146-154.
On the Novikov-Shiryaev Optimal Stopping Problems in Continuous Time
Novikov and Shiryaev (2004) give explicit solutions to a class of optimal stopping problems for random walks based on other similar examples given in Darling et al. (1972). We give the analogue of their results when the random walk is replaced by a Lévy process. Further we show that the solutions show no contradiction with the conjecture given in Alili and Kyprianou (2004) that there is smooth pasting at the optimal boundary if and only if the boundary of the stopping reigion is irregular for the interior of the stopping region.
Electron. Commun. Probab., Volume 10 (2005), paper no. 15, 146-154.
Accepted: 22 July 2005
First available in Project Euclid: 4 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Kyprianou, Andreas; Surya, Budhi. On the Novikov-Shiryaev Optimal Stopping Problems in Continuous Time. Electron. Commun. Probab. 10 (2005), paper no. 15, 146--154. doi:10.1214/ECP.v10-1144. https://projecteuclid.org/euclid.ecp/1465058080